# SDR IPXA2025110593910

- Difficulty date: October 10, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,547 hours, 22,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50491
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT STA 620 RBL-45.5 TO RBL-54.9 BELOW ACCESS PANNEL FLOOR 232XPF HAS CORROSION ON FLOORBEAM LOWER AREA,  INSTALLED REPAIR PARTS AND TWO ANGLES ON FLOORBEAM UPPER CHORD APPROX. STA 620 BETWEEN RBL 45.5 AND RBL 62 IAW SRM 53-00-51-2R-6 REPAIR 6. REPAIR PER BOEING SRM 53-00-51-2R-6 REPAIR 6 FIGURE 201 REV 121.
